Article citationsMore>>

H. Zhu, Y. Han and J. Zhang, “Blow-Up of Rough Solutions to the Fourth-Order Nonlinear Schrodinger Equation,” Nonlinear Analysts, Vol. 74, No. 17, 2011, pp. 6186-6201. doi:10.1016/

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.